# SDR UPS99829300

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 5644210505
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RUDDER SKIN IS CRACKED IN 2 PLACES LEFT SIDE JUST ABOVE THE TAB.  REMOVED AND REPLACED RUDDER ASSY IAW MM 27-21-01.
